# SDR UIEA2019022203315

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,981 hours, 11,979 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DET AIR MSG ON EICAS( PERFORMED GOOD OPS CHECK OF CARGO SMOKE DETECTION SYSTEM IAW AMM 26-14-00 NO FAULTS NOTED. )
